Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What medicine should I take for enlarged lymph node behind neck after scalp micro pigmentation treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5912 Questions
Question
Hi, I've just had a scalp micropigmentation treatment done which basically looks like a hair ffollicles tattoo on ny head, and following the two sessions of 'pigmentation'/ tattooing I have noticed that my lymph node behind my left ear is substantially enlarged. I'm worried. Could it be that my immune system is fighting the intrusion ? Also, what medicine should I take to help my system recover. Thanks for a quick reply.
Posted Mon, 13 Jan 2014 in General Health
 
 
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Tattoo pigments are injested by white blood cells and hence the lymph nodes get inflamed. Please take some anti inflammatory medication for a week. You will get response with that. Let me know if you have any other doubts. Thank you.
Above answer was peer-reviewed by
 
Follow-up: What medicine should I take for enlarged lymph node behind neck after scalp micro pigmentation treatment? 10 hours later
hi Dr XXXXXXX thank you for your reply. I was worried because the lymph node behind my ear is substantially larger following my second tattooing session in that area last Saturday, but I'm taking ibuprofen + codeine and hopefully this will get rid of the inflammation. I also wanted to ask you whether alcohol consumption may have a negative effect on the lymphatic system. it's Christmas now and I'll most probably have a drink here and there. And finally, I was also reading up on lymphedema. Could the head tattoo (scalp micropigmentation) trigger this sort of illness? many thanks
 
 
Answered by Dr. Rahul Kumar 14 hours later
Brief Answer: details below Detailed Answer: Hello Actually tattooing is harmful as you are introducing foreign pigments in body. You are correct it can cause lymphatic block and hence lymphedema. You are taking a good anti inflammatory now and I hope this resolves. Don't worry about alcohol. You can take it, there won't be any effect on lymph node. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor